I took 2 nyquil tablets as recommended on the box

Patient : I took 2 nyquil tablets as recommended on the box and as I was about to fall asleep I felt this sudden sensation as if I was losing total control over my body. I wanna know what that feeling was and if I should be worried or not?
Doctor :   Thank you for writing to us Nyquil contains - Acetaminophen Dextromethorphan Doxylamine Doxylamine and Dextrom ethorphan can cause drowsiness. IT is possible that you have a symptom of this. Also, you have had an allergic reaction to Acetaminophen. Please talk to a Doctor to confirm this. He will do a skin prick test to confirm that you are indeed allergic. Hope this helps you.

Related Q&A

Q: I am concerned about having ascites. I have been a heavy drinker for a number of years. I had acute alcoholic hepatit...

Q: My 5 year old daughter has been experiences some non discript symptoms. Frequent nose bleeds for several months, two ...

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: Hi doctor, My mother in law used a bar of soap that had remnants of raw ground chicken on it to wash her hands. She ...

Q: My wife had fever a week back ,we just back from a holiday,she was fine the next day,but my daughter she had an earac...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews